# SDR 2008FA0000411

- Difficulty date: June 12, 2008
- Submitted: July 14, 2008
- Operation: General aviation
- Aircraft: N7044Q
- Make and model: Cessna T310Q
- Aircraft serial: T310Q0204
- Engine: Lyc IO360A1A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN RETRACTING GEAR, PILOT HEARD LOUD CRACK.  NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT LANDED WITH NOSE GEAR TRAILING AFT.  NOSE GEAR COLLAPLSED ON LANDING.  INSPECTION REVEALED ROD END UNDER PILOT`S FLOOR THAT CONNECTS NOSE GEAR RETRACT ROD TO BELLCRANK SEPARATED CAUSING NOSE GEAR TO BECOME DISCONNECTED FROM LANDING GEAR TRANSMISSION.
